# SDR UALA2013042602947

- Difficulty date: April 24, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,235 hours, 14,398 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 275
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HPSOV TEST PORT FOUND SEIZED.  NR 2 ENGINE HPSOV REPLACED AS PER AMM 36-11-07.
